For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 4, 2020, Pages 1326-1334                                                                DOI:10.11948/20190194
On a p-adic Hilbert-type integral operator and its applications
Huabing Li,Jianjun Jin
Keywords:p-adic field, p-adic Hilbert-type integral operator, p-adic Hilbert-type inequalities, norm of operator.
Abstract:
      In this note, we deal with a $p$-adic Hilbert-type integral operator induced by a symmetric homogeneous kernel of degree $-1$ and obtain the expression of the norm of this operator. As applications, we establish some new $p$-adic Hilbert-type inequalities with best constant factors.
PDF      Download reader